# SDR 2002UALA01530

- Difficulty date: October 2, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 27,284 hours, 3,284 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Unreliable
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED LH SIDE OF FIRST CLASS AND DOOR 1L EMERGENCY LIGHTS FLASHED ON AND OFF DURING THE ENTIRE FLIGHT, UPON LANDING AND TAXI TO GATE.  BATTERY CHARGER-POWER SUPPLY AND BATTERY AT DOOR 1L.
